Difference between revisions of "Al2000"

From DispersiveWiki
Jump to navigationJump to search
m
m (BibBot test)
Line 1: Line 1:
S. Alinhac, Rank 2 singular solutions for quasilinear wave equations, IMRN 18 (2000), 955-984.
+
{{Bibliography
 
+
| author = Alinhac, S.
[[Category:Bibliography]]
+
| title = Rank 2 singular solutions for quasilinear wave equations
 +
| journal = Internat. Math. Res. Notices
 +
| Fjournal = International Mathematics Research Notices
 +
| year = 2000
 +
| NUMBER = 18
 +
| jpage = 955--984
 +
| ISSN = 1073-7928
 +
| MRCLASS = 35L70 (35B40)
 +
| arxivlink = 
 +
| mathsciid = MR1792284
 +
| MRREVIEWER = Ralph Saxton
 +
}}

Revision as of 20:30, 9 February 2007

Alinhac, S., Rank 2 singular solutions for quasilinear wave equations, Internat. Math. Res. Notices, ', (2000), 18, 955--984

ArXiv: [1]

MathSciNet: MR1792284